Safety & Risk Management Flashcards
7 cards from real CRS practice questions. Tap to flip, then mark Knew It or Still Learning — missed cards come back until you master them.
Read the first 7 Safety & Risk Management flashcards as text
A peer mentions suicidal thoughts. Which statement about asking directly about suicide is accurate?
Answer: Asking directly does not raise risk and can open the door to help
Research shows that asking directly about suicide does not increase suicidal thinking.
Which item belongs in a peer's personal safety plan for a suicidal crisis?
Answer: A list of warning signs, coping strategies, people to contact, and ways to make the setting safer
The Stanley-Brown Safety Planning model includes warning signs, coping steps, contacts, professional help, and limiting access to lethal means.
Why is restricting access to lethal means (such as firearms or stockpiled medications) an important suicide-prevention step?
Answer: Suicidal crises are often brief, and delay or distance from means saves lives
Many suicidal crises pass quickly, so putting time and distance between a person and lethal means lowers deaths.
What is a key safety risk of mixing opioids with benzodiazepines or alcohol?
Answer: Both slow breathing, greatly raising the risk of fatal overdose
Opioids, benzodiazepines, and alcohol all depress the central nervous system and together can stop breathing.
A CRS suspects a 10-year-old in a peer's home is being neglected. As a mandated reporter, what should the CRS do?
Answer: Report the suspicion to child protective services as state law and agency policy require
Mandated reporters must report reasonable suspicion of child abuse or neglect and do not need proof.
What is the correct way to use a fentanyl test strip as a harm-reduction tool?
Answer: Dissolve a small amount of the drug in water and dip the strip to check for fentanyl
Fentanyl test strips detect whether fentanyl is present in a dissolved sample, but they do not measure amount or guarantee safety.
Which is the correct first response when you find someone unresponsive with slow, shallow breathing and pinpoint pupils?
Answer: Call 911, give naloxone, and support breathing or do rescue breathing
These are classic signs of opioid overdose, which calls for emergency services, naloxone, and breathing support.
How this page was made: written with AI tools and published by Nathan Beja, founder of Practice Test Geeks, who is responsible for its content. Exam facts are checked against the official sources listed below. Not reviewed by a subject-matter expert. Editorial policy
Sources & references
Exam facts on this page (fees, format, dates, passing scores) are checked against these official sources; the date is our last check. Editorial policy
- pacertboard.org — Test delivery, retake fee, retake policy, renewal, fees, exam format, score validity, passing score, exam information · verified Oct 2026